# SDR R61A201702020087

- Difficulty date: February 2, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N652RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000075
- Aircraft time: 33,289 hours, 20,639 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Lack Of Lube
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT,  CREW RECEIVED A 'LG WOW SYS FAIL' MESSAGE. CREW CONTINUED FLIGHT, DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT. MAINTENANCE LUBED NOSE GEAR IAW AMM AND IS READY FOR TEST FLIGHT.
